Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 63, NWS Little Rock, AR

April 30, 20114 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 30, 2011, 11:58 PM CDT for 4 counties in Arkansas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2011, 11:58 PM CDT (04:58 UTC)
Expired
May 1, 2011, 3:00 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Monroe County, AR, Prairie County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 92 km from the middle of the area, began a volume at 04:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 5.0 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1745 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1745 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
3.2
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WGUS54 KLZK 010458
FFWLZK
ARC095-117-145-147-010800-
/O.NEW.KLZK.FF.W.0063.110501T0458Z-110501T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1158 PM CDT SAT APR 30 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL WHITE COUNTY IN CENTRAL ARKANSAS...
  NORTHERN MONROE COUNTY IN EASTERN ARKANSAS...
  NORTHERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  WOODRUFF COUNTY IN EASTERN ARKANSAS...

* UNTIL 300 AM CDT

* AT 1155 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 4 MILES SOUTHEAST OF AUGUSTA TO 6 MILES SOUTHEAST OF
  GEORGETOWN TO 3 MILES NORTHWEST OF HALLSVILLE. DOPPLER RADAR       
  INDICATES 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN WEST OF THE     
  AREA IN CABOT...GEORGETOWN AND DES ARC...AND THESE THUNDERSTORMS   
  ARE MOVING INTO THE WARNED AREA...WITH HEAVY RAIN EXPECTED. FLASH  
  FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN  
  SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR  
  ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HAZEN...              BRINKLEY...           AUGUSTA...
  PATTERSON...          MCCRORY...            HURRICANE LAKE WMA...
  HUNTER...             HALLSVILLE...         GEORGETOWN...
  FREDONIA (BISCOE)...  DES ARC...            DAGMAR WMA...
  ZENT...               WIVILLE...            SCREETON...
  PUMPKIN BEND...       PENROSE...            MORTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3500 9114 3492 9114 3491 9111 3485 9109
      3475 9169 3481 9169 3504 9150 3529 9144
      3536 9103 3501 9104

$$

62/58

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 2:58 PM CDT, 9 hours earlier.

Area forecast discussion, Apr 30, 2:58 PM CDT, 9 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 PM CDT SAT APR 30 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
THE APPROACHING COLD FRONT IS NEARING THE NORTHWEST CORNER OF
ARKANSAS. LIGHT RAIN SHOWERS MOVED INTO THE AREA FROM NORTHEAST
TEXAS. STRONGER SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN THE
NORTHWEST PART OF THE CWFA. ADDITIONAL DEVELOPMENT IS EXPECTED
THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
OVER OVER THE SOUTHEAST TWO THIRDS OF THE STATE.

THE COLD FRONT IS EXPECTED TO MOVE INTO ARKANSAS AND STALL ACROSS
THE CENTRAL OR SOUTHEAST SUNDAY. SEVERAL PIECES OF UPPER LEVEL
ENERGY ARE EXPECTED TO BRING MULTIPLE WAVES OF THUNDERSTORMS ACROSS
THE AREA THROUGH EARLY TUESDAY. THIS SET UP WILL BRING WIDESPREAD 2
TO 4 INCH RAINFALL AMOUNTS AND ISOLATED 5 TO 7 INCH AMOUNTS ARE
POSSIBLE...THROUGH TUESDAY. THIS AMOUNT OF RAIN FALLING ON ALREADY
SATURATED GROUND WILL CAUSE FLASH FLOODING. A FLASH FLOOD WATCH IS
IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING FOR MUCH OF THE
CWFA. HIGH PRESSURE WILL RETURN FOR TUESDAY. WITH THE
CLOUDS...RAIN...AND FRONT IN THE AREA...TEMPERATURES WILL BE BELOW
NORMAL.

&&

.LONG TERM...WEDNESDAY THROUGH SATURDAY NIGHT
THE EXTEND FORECAST BEGINS WITH SURFACE HIGH PRESSURE ACROSS THE
SOUTHERN PLAINS AND AR...WITH DRY AND A BIT COOLER WEATHER. THURSDAY
REMAINS MOSTLY DRY WITH A WARMING TREND AS THE SURFACE HIGH HAS
MOVED EAST AND RETURN FLOW HAS COME BACK TO AR...WHILE A DEVELOPING
SYSTEM AND COLD FRONT WILL BE MOVING ACROSS THE WESTERN TO CENTRAL
PLAINS. THE ECMWF TAKES MUCH OF THE UPPER ENERGY NORTH OF AR WHILE A
COLD FRONT MOVES INTO AR. A SLIGHT CHANCE TO LOW CHANCE OF
CONVECTION IS IN THE FORECAST. ON FRIDAY...ANY REMAINING PRECIP
SHOULD BE ENDING IN THE MORNING...THEN DECREASING CLOUDS AND A BIT
COOLER AND DRY WEATHER. INTO THE WEEKEND...THE UPPER RIDGE BUILDS IN
OVER THE PLAINS FOR A WARM UP AND MAINLY DRY FOR SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     59  69  48  60 /  80  90  90  70
CAMDEN AR         67  78  57  64 /  70  80  80  70
HARRISON AR       49  61  42  57 /  60  90  90  60
HOT SPRINGS AR    63  75  52  59 /  80  90  90  70
LITTLE ROCK   AR  63  75  53  61 /  80  90  90  70
MONTICELLO AR     67  80  62  67 /  70  70  80  60
MOUNT IDA AR      62  73  50  58 /  80  90  90  80
MOUNTAIN HOME AR  52  61  44  59 /  60  90  90  60
NEWPORT AR        60  72  50  61 /  80  90  90  70
PINE BLUFF AR     65  77  57  64 /  70  80  80  70
RUSSELLVILLE AR   59  68  47  58 /  70  90  90  80
SEARCY AR         61  74  51  61 /  80  90  90  80
STUTTGART AR      63  76  55  63 /  80  90  90  70
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY
MORNING FOR ARKANSAS-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MONROE-
MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-
SCOTT-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...51 / LONG TERM...59
Hazardous weather outlook, Apr 30, 4:15 PM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
415 PM CDT SAT APR 30 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
415 PM CDT SAT APR 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE INTO THE STATE THIS EVENING...WITH SHOWERS
AND THUNDERSTORMS POSSIBLE LATE THIS AFTERNOON INTO THE OVERNIGHT
HOURS. SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN SEVERE THREAT.
ALSO...AN ISOLATED TORNADO CANNOT BE RULED OUT.

LOCALLY HEAVY RAINFALL WILL ALSO BE A CONCERN STARTING TONIGHT...AS
THESE THUNDERSTORMS WILL LIKELY PRODUCE HEAVY RAINFALL ACROSS THE
STATE. WITH MUCH OF THE STATE RECEIVING VERY HEAVY RAINFALL OVER THE
PAST WEEK...FLASH FLOODING WILL BE A CONCERN WITH ANY RAINFALL. A
FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY MORNING
DUE TO THE POTENTIAL FOR FLASH FLOODING ACROSS A LARGE PORTION OF
THE STATE.

RIVER FLOODING IS CONTINUING ACROSS THE REGION...WITH MANY RIVERS
ACROSS THE STATE REMAINING AT OR ABOVE FLOOD STAGE. SOME
LOCATIONS HAVE YET TO SEE THE RIVERS CREST...WITH CONTINUING RISES
EXPECTED FROM PREVIOUS RAINFALL. ANY ADDITIONAL RAINFALL WILL
EITHER AGGRAVATE THIS SITUATION...OR AT LEAST SLOW THE RATE AT
WHICH FLOOD WATERS RECEDE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE COLD FRONT THAT WILL PUSH INTO THE STATE ON SATURDAY WILL
STALL ACROSS SOME PORTION OF THE STATE SUNDAY. THE CHANCES FOR
SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH EARLY NEXT WEEK AS
SEVERAL DISTURBANCES PASS OVER THE REGION WITH THE STALLED FRONT
IN PLACE. THE THREAT OF SEVERE THUNDERSTORMS WILL ALSO
PERSIST...WITH MAINLY LARGE HAIL AND HIGH WINDS THE MAIN THREAT.

HOWEVER...FLASH FLOODING FROM MULTIPLE ROUNDS OF HEAVY RAINFALL
WILL BECOME YET AGAIN...A SIGNIFICANT THREAT DUE TO ALREADY
SATURATED SOILS ACROSS THE STATE. AGAIN...A FLASH FLOOD WATCH IS
IN EFFECT THROUGH EARLY MONDAY FOR A LARGE PORTION OF THE STATE.

RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE
STATE AS ADDITIONAL VERY HEAVY RAINFALL OF 2...TO AS MUCH AS 5
INCHES OR MORE...ARE POSSIBLE BY THE MIDDLE OF NEXT WEEK. THIS
WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING
ONGOING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62/58

In the hours before

Special weather statement, Apr 30, 8:00 PM CDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
800 PM CDT SAT APR 30 2011

ARZ014-023-024-031-010145-
CLEBURNE AR-CONWAY AR-STONE AR-VAN BUREN AR-
800 PM CDT SAT APR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...NORTHWESTERN
CLEBURNE...NORTHEASTERN CONWAY AND SOUTHERN STONE COUNTIES UNTIL 845
PM CDT...

AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CLAUDE...OR 11 MILES SOUTHWEST OF CLINTON...
MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN VIEW...      FAIRFIELD BAY...      CLINTON...
  SHIRLEY...            OLD LEXINGTON...      MT EVANS...
  LUBER...              FAIRFIELD BAY MARINA...
  CLAUDE...             CHOCTAW REC AREA...   CHOCTAW...
  TURKEY CREEK...       SCOTLAND...           RUSHING...
  PRIM...               PARMA...              HANOVER...
  FOX...

LAT...LON 3595 9214 3576 9195 3539 9257 3553 9271
TIME...MOT...LOC 0100Z 231DEG 33KT 3552 9255

46
Local storm report, Apr 30, 8:40 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
840 PM CDT SAT APR 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             CLINTON                 35.58N 92.45W
04/30/2011  E1.00 INCH       VAN BUREN          AR   PUBLIC

&&

227
Special weather statement, Apr 30, 9:37 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 PM CDT SAT APR 30 2011

ARZ007-014-016-024-010325-
CLEBURNE AR-INDEPENDENCE AR-SHARP AR-STONE AR-
937 PM CDT SAT APR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLEBURNE...
SOUTHEASTERN STONE...NORTHERN INDEPENDENCE AND SOUTHERN SHARP
COUNTIES UNTIL 1030 PM CDT...

AT 938 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FIVEMILE...OR 6 MILES SOUTHWEST OF
MELROSE...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MELROSE...            BATESVILLE...         SALADO...
  MOOREFIELD...         CUSHMAN...            CONCORD...
  CAVE CITY...          SANDTOWN...           POUGHKEEPSIE...
  PFEIFFER...           NELSONVILLE...        MARCELLA...
  LOCUST GROVE...       JAMES...              GRANGE...
  GAINESBORO...         DESHA...              CURIA...

LAT...LON 3614 9140 3608 9135 3590 9135 3590 9128
      3589 9128 3560 9190 3574 9203
TIME...MOT...LOC 0238Z 235DEG 34KT 3572 9187

46
Local storm report, Apr 30, 11:09 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1109 PM CDT SAT APR 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     FLASH FLOOD      7 W DOWNTOWN LITTLE ROC 34.73N 92.36W
04/30/2011                   PULASKI            AR   AMATEUR RADIO

            THE INTERSECTION OF SHACKLEFORD AND KANIS IS SUBMERGED
            WITH 2 TO 4 INCHES OF STANDING WATER.

&&

227
Local storm report, Apr 30, 11:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1149 PM CDT SAT APR 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     FLASH FLOOD      SHERWOOD                34.83N 92.21W
04/30/2011                   PULASKI            AR   LAW ENFORCEMENT

            MULTIPLE STREET CLOSURES INCLUDING BROCKINGTON ROAD.

1141 PM     FLASH FLOOD      4 W PINNACLE MOUNTAIN   34.82N 92.54W
04/30/2011                   PULASKI            AR   AMATEUR RADIO

            NOWLIN CREEK FLASHED UP DO TO HEAVY RAINFALL AND HAS
            FLOODED SEVERAL HOUSES.

1141 PM     FLASH FLOOD      MAUMELLE                34.85N 92.41W
04/30/2011                   PULASKI            AR   AMATEUR RADIO

            MULTIPLE ROADS ARE BEING BARRICADED IN MAUMELLE.

1141 PM     FLASH FLOOD      JESSIEVILLE             34.70N 93.07W
04/30/2011                   GARLAND            AR   LAW ENFORCEMENT

            MULTIPLE ROADS ARE FLOODED IN JESSIEVILLE AS WELL AS WELL
            AS THROUGHOUT THE COUNTY.

1141 PM     FLASH FLOOD      SHERWOOD                34.83N 92.21W
04/30/2011                   PULASKI            AR   AMATEUR RADIO

            WILDWOOD AND LANDERS IS BEING BARRICADED DUE TO HEAVY
            RAINFALL.

1141 PM     FLASH FLOOD      NORTH LITTLE ROCK       34.79N 92.26W
04/30/2011                   PULASKI            AR   AMATEUR RADIO

            PORTIONS OF MACARTHUR ARE BARRICADED DUE TO HEAVY
            RAINFALL.

1141 PM     FLASH FLOOD      3 NE NORTH LITTLE ROCK  34.82N 92.22W
04/30/2011                   PULASKI            AR   AMATEUR RADIO

            PARTS OF WARDEN OFF OF MCCAIN IS BARRICADED DUE TO HEAVY
            RAINFALL.

&&

227
Special weather statement, Apr 30, 11:53 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1153 PM CDT SAT APR 30 2011

ARZ025-033-034-046-047-010540-
JACKSON AR-MONROE AR-PRAIRIE AR-WHITE AR-WOODRUFF AR-
1153 PM CDT SAT APR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WHITE...WOODRUFF...
NORTHERN PRAIRIE...NORTHWESTERN MONROE AND SOUTHEASTERN JACKSON
COUNTIES UNTIL 1245 AM CDT...

AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BIG HURRICANE
LAKE TO 4 MILES NORTHWEST OF MAYBERRY TO 3 MILES WEST OF
LETCHWORTH...AND MOVING EAST AT 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  AUGUSTA...            TUPELO...             PATTERSON...
  MCFADDEN...           MCCRORY...            HURRICANE LAKE WMA...
  HUNTER...             GEORGETOWN...         DES ARC...
  DAGMAR WMA...         ZENT...               WIVILLE...
  PUMPKIN BEND...       PENROSE...            MORTON...
  MCCLELLAND...         HOWELL...             HILLEMAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 212 AND 218.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3500 9104 3500 9114 3492 9114 3490 9111
      3482 9168 3504 9144 3531 9149 3546 9104
TIME...MOT...LOC 0454Z 248DEG 42KT 3526 9136 3508 9133
          3492 9150

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:33 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Independence, Izard and 9 more3 hr
Apr 30, 7:54 PM CDTSpecial Weather StatementLZKPerry46 min
Apr 30, 8:00 PM CDTSpecial Weather StatementLZKStone, Van Buren45 min
Apr 30, 8:02 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren43 min
Apr 30, 8:06 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline39 min
Apr 30, 8:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp, Stone43 min
Apr 30, 8:44 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline46 min
Apr 30, 9:18 PM CDTFlash Flood WarningLZKFaulkner, Garland, Lonoke, Pulaski, Saline, White3 hr
Apr 30, 9:30 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline, White45 min
Apr 30, 9:37 PM CDTSpecial Weather StatementLZKIndependence48 min
Apr 30, 10:29 PM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Montgomery, Perry, Pulaski and 2 more3 hr
Apr 30, 10:56 PM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White, Woodruff3 hr
Apr 30, 11:53 PM CDTSpecial Weather StatementLZKWoodruff47 min
May 1, 12:04 AM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 9 more6 hr
May 1, 12:12 AM CDTSpecial Weather StatementLZKMontgomery48 min
May 1, 1:55 AM CDTRiver Flood WarningLZKFulton, Sharp56 hr
May 1, 1:55 AM CDTRiver Flood WarningLZKLawrence, Randolph3 days
May 1, 2:00 AM CDTRiver Flood WarningLZKRandolph3 days
May 1, 2:34 AM CDTFlash Flood WarningLZKJackson, Monroe, Prairie, White, Woodruff3 hr
May 1, 2:37 AM CDTFlash Flood WarningLZKCleburne, Independence, Jackson, Sharp, White, Woodruff2 hr
May 1, 4:48 AM CDTRiver Flood WarningLZKSaline53 hr
May 1, 5:59 AM CDTFlash Flood WarningLZKArkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 5 more3 hr
May 1, 6:52 AM CDTRiver Flood AdvisoryLZKSearcy36 hr
May 1, 7:42 AM CDTRiver Flood WarningLZKClark, Hot Spring3 days
May 1, 7:44 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita50 hr
May 1, 7:49 AM CDTFlash Flood WarningLZKFaulkner, Hot Spring, Lonoke, Perry, Prairie, Pulaski and 2 more3 hr
May 1, 8:51 AM CDTSevere Thunderstorm WarningLZKPolk41 min
May 1, 8:59 AM CDTRiver Flood WarningLZKIndependence4 days
May 1, 9:12 AM CDTFlash Flood WarningLZKConway, Garland, Hot Spring, Logan, Montgomery, Perry and 6 more3 hr
May 1, 9:40 AM CDTSpecial Weather StatementLZKPolk, Scott60 min
May 1, 9:58 AM CDTFlash Flood WarningLZKBaxter, Boone, Cleburne, Conway, Faulkner, Izard and 10 more3 hr
May 1, 10:08 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren, Yell42 min
May 1, 10:42 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more3 hr
May 1, 11:18 AM CDTSpecial Weather StatementLZKFaulkner, Saline62 min
May 1, 11:25 AM CDTFlash Flood WarningLZKFaulkner, Garland, Hot Spring, Lonoke, Perry, Pulaski and 2 more3 hr
May 1, 11:38 AM CDTFlash Flood WarningLZKClark, Dallas, Garland, Hot Spring, Pike3 hr
May 1, 11:43 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln17 days
May 1, 11:46 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike29 min
May 1, 11:54 AM CDTTornado WarningLZKClark, Dallas, Hot Spring, Pike36 min
May 1, 12:14 PM CDTSpecial Weather StatementLZKLonoke, Pulaski46 min
May 1, 12:58 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White, Woodruff32 min
May 1, 1:05 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline30 min
May 1, 1:09 PM CDTSevere Thunderstorm WarningLZKPrairie, Woodruff36 min
May 1, 1:39 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie36 min
May 1, 2:18 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline27 min
May 1, 2:30 PM CDTAreal Flood WarningLZKArkansas, Baxter, Clark, Cleburne, Cleveland, Conway and 31 more6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKFaulkner, Perry6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKJefferson, Lincoln31 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKYell4 days
May 1, 3:07 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Jackson, White53 min
May 1, 3:12 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline30 min
May 1, 3:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline49 min
May 1, 3:37 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski38 min
May 1, 4:32 PM CDTFlash Flood WarningLZKHot Spring3 hr
May 1, 6:22 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike53 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Logan, Pope, Van Buren, Yell50 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:28 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy47 min
May 1, 6:55 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:58 PM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren32 min
May 1, 6:59 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp26 min

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.